# SDR SWAA2023031399779

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL ATTACH STRAP HAS CORROSION STA 767+6.<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENTS.;[03] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.045'). STRAP IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED STRAP PER SRM 51-40-02.;[04] INSPECTED WORK PERFORMED
